Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 25, NWS Grand Rapids, MI

May 11, 2011Clare County, Osceola County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 11, 2011, 2:53 PM EDT for Clare County, Osceola County, Michigan. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 2:53 PM EDT (18:53 UTC)
Expired
May 11, 2011, 3:44 PM EDT
In force
51 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clare County, MI, Osceola County, MI

The radar

The NCL Michigan radar (KAPX), 103 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:00 PM EDTHAIL 0.252 N Dighton, MIABOUT A 5 MINUTE HAIL STORM OCCURED AT THE TV 9/10 STUDIOS. HEAVY RAIN ALSO OCCURING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS53 KGRR 111853
SVRGRR
MIC035-133-112015-
/O.NEW.KGRR.SV.W.0025.110511T1853Z-110511T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 PM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLARE COUNTY IN CENTRAL MICHIGAN...
  OSCEOLA COUNTY IN CENTRAL MICHIGAN...

* UNTIL 415 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL. 
  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF LEROY..AND MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REED CITY...          LEROY...              MARION...
  EVART...              HARTWICK TWP...       MIDDLE BRANCH TWP...
  SYLVAN TWP...         ORIENT TWP...         SEARS...
  DIGHTON...            TUSTIN...             HERSEY...
  LONG LAKE HEIGHTS...  FREEMAN TWP...        WINTERFIELD TWP...
  LAKE GEORGE...        LEOTA...              TEMPLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4417 8497 4416 8465 4385 8509 4382 8509
      4382 8556 4417 8556
TIME...MOT...LOC 1853Z 309DEG 18KT 4409 8533
WIND...HAIL <50MPH 1.00IN

$$

93
2 follow-up statements
748 
WWUS53 KGRR 111918
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EDT WED MAY 11 2011

MIC035-133-112015-
/O.CON.KGRR.SV.W.0025.000000T0000Z-110511T2015Z/
CLARE MI-OSCEOLA MI-
318 PM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OSCEOLA AND
NORTHWESTERN CLARE COUNTIES UNTIL 415 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL.  THIS STORM
WAS LOCATED NEAR MARION...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEROY...              MARION...             EVART...
  HARTWICK TWP...       MIDDLE BRANCH TWP...  SYLVAN TWP...
  ORIENT TWP...         SEARS...              DIGHTON...
  TUSTIN...             LONG LAKE HEIGHTS...  FREEMAN TWP...
  WINTERFIELD TWP...    LAKE GEORGE...        LEOTA...
  TEMPLE...             PARK LAKE...          HIGHLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4389 8547 4417 8556 4417 8497 4416 8465
      4385 8509 4382 8509
TIME...MOT...LOC 1918Z 307DEG 14KT 4405 8520
WIND...HAIL <50MPH 1.00IN

$$

93
536 
WWUS53 KGRR 111944
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
344 PM EDT WED MAY 11 2011

MIC035-133-111952-
/O.CAN.KGRR.SV.W.0025.000000T0000Z-110511T2015Z/
CLARE MI-OSCEOLA MI-
344 PM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR OSCEOLA AND NORTHWESTERN CLARE
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

THROUGH 4 PM EDT...SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING... 
AND HEAVY RAIN WILL CONTINUE TO BE POSSIBLE ACROSS NORTHEAST OSCEOLA 
COUNTY AND ALL OF CLARE COUNTY.

LAT...LON 4389 8547 4417 8556 4417 8497 4416 8465
      4385 8509 4382 8509
TIME...MOT...LOC 1942Z 307DEG 14KT 4399 8510

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:10 PM EDT, 43 minutes earlier.

Area forecast discussion, May 11, 2:10 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
210 PM EDT WED MAY 11 2011

LATEST UPDATE...SHORT TERM/MEASOSCALE UPDATE...

.SYNOPSIS...(400 AM EDT WED MAY 11 2011)
IT WILL BE UNSEASONABLY MILD WITH A CHANCE OF THUNDERSTORMS TODAY
THROUGH FRIDAY. TEMPERATURES WILL UNDERGO A GRADUAL COOLING TREND
THIS WEEKEND WITH RAIN SHOWERS. TEMPERATURES WILL CONTINUE ON A
COOLING TREND TO BELOW NORMAL FOR THE EARLY PART OF NEXT WEEK.

&&

.SHORT TERM...(210 PM EDT WED MAY 11 2011)
(THIS AFTERNOON THROUGH FRIDAY AFTERNOON)

MESOSCALE UPDATE... WARMER MID LEVEL TEMPS AND SUBSIDENCE ASSOCIATED
WITH AMPLIFYING RIDGE OVER HAS HALTED ANY SOUTHWARD
MOVEMENT/DEVELOPMENT OF THE NRN LWR MI MCS. ALL THE ACTION REMAINS
NORTH OF HIGHWAY U.S. 10. THE OUTFLOW FROM THE MCS HOWEVER HAS
PASSED SOPUTH THROUGH MUCH OF THE CWFA AND SHIFTED THE SFC WINDS
AROUND TO THE EAST AND NORTHEAST. SFC DEW PTS NOW RANGE FROM 34 AT
MT PLEASANT TO 65 AT KALAMAZOO.

GIVEN THE ADVECTION OF LOWER DEW PTS FROM THE E/NE... LITTLE OR NO
SFC BASED INSTABILITY IS EXPECT TO DEVELOP THIS AFTERNOON/EARLY
EVENING OVER THE ERN CWFA. IN THE WRN CWFA HOWEVER FROM MKG AND GRR
SOUTHWARD... WHERE MODELS SHOW A DEW PT RIDGE IN THE MID 60S
ALONG/WEST OF HIGHWAY 131... THE LATEST RUC IS SHOWING 2000-3500 SB
CAPES AT 00Z. MODEL SOUNDINGS IN THIS AREA DO SHOW A CAP TO OVERCOME
DUE TO INVERSION ALOFT..  BUT THERE IS A SHORTWAVE APPROACHING FROM
THE WEST TOWARD 00Z. CANT RULE OUT A BATCH OF STG-SVR STORMS FIRING
LATER IN THE DAY IN THE SW CWFA.

RAISED POPS TO HIGH CHC ACROSS OUR AREA FOR TONIGHT. 00Z 4KM WRF-NMM
SIM Z GUIDANCE SUGGESTS THAT CONVECTION WHICH WILL DEVELOP ACROSS
WI/IL THIS AFTN WILL TRACK ENE ACROSS LWR MI OVERNIGHT. GIVEN THE
INSTABILITY AND STRONG WARM FRONT NEAR OUR AREA WE WILL HAVE TO
MONITOR THIS CLOSELY FOR POTENTIAL FOR STRONG TO A FEW LOCALLY
SEVERE STORMS PARTICULARLY FROM MID TO LATE AFTN THRU THE EVENING.

MORE SCATTERED SHOWERS AND STORMS ARE ANTICIPATED THURSDAY
(PARTICULARLY IN THE AFTERNOON/EVENING) AS INSTABILITY RAMPS BACK UP
WITH MAX TEMPS EXPECTED TO REACH THE LOW TO MID 80S AND DEW PTS INTO
THE LOWER 60S. SB CAPES SHOULD ONCE AGAIN REACH THE 1000-2000 J/KG
RANGE IN THE AFTN/EARLY EVE. WIND FIELDS/SHEAR VALUES THURSDAY
THROUGH THURSDAY NIGHT LOOK VERY WEAK THOUGH. SCATTERED SHOWERS AND
STORMS REMAIN IN THE FCST INTO FRIDAY AND IT WON/T BE QUITE AS WARM
BUT STILL ABOVE NORMAL.

&&

.LONG TERM...(400 AM EDT WED MAY 11 2011)
(FRIDAY NIGHT THROUGH TUESDAY)

THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE RISK FOR RAIN FRI
NIGHT INTO SAT.  COMPLICATED AND UNUSUAL MID TO UPPER LEVEL PATTERN
FOR FRI NIGHT INTO SAT.  ONE UPPER LOW DOWN IN ARKANSAS TRIES TO
LIFT NORTH TOWARD LOWER MI AS A SECOND UPPER LOW OVER IN NEBRASKA
DIVES TOWARD THE GULF.  GIVEN THE FALLING HEIGHTS HERE IN LOWER
MI...ALONG WITH DECENT MOISTURE AROUND...SUSPECT AN EXPANDING AREA
OF RAIN WILL BE DEVELOPING ON SATURDAY. PWAT VALUES ARE WELL ABOVE
NORMAL 12Z SAT.  I INCREASED THE POPS TO ACCOUNT FOR THIS.
TEMPERATURES WILL ALSO BE A CHALLENGE WITH A STRENGTHENING NORTHEAST
FLOW.  I LOWERED TEMPS ON SAT FOR THIS REASON.  I SUSPECT WITH 850
MB WINDS OVER 35 KNOTS FOR PARTS OF THE REGION SAT INTO SUN SHOWN BY
THE ECMWF...THAT IT WILL END UP BLUSTERY AS WELL.

&&

.AVIATION...(143 PM EDT WED MAY 11 2011)
THE MAIN CHALLENGE FOR THIS SET OF TERMINAL FCSTS IS CONVECTIVE
TRENDS THROUGH THE PERIOD. ONGOING CONVECTION WELL NORTH OF THE
TERMINALS CONTINUES TO SLOWLY SHIFT EAST...FOLLOWING THE MID LEVEL
ATMOSPHERIC FLOW. THIS IS LIKELY STAYING UP NORTH RIGHT NOW DUE TO
MID LEVEL WARMING/RIDGING...CAPPING ANY DEVELOPMENT OR PROPAGATION
TO THE SOUTH.

A FEW OF THE MODELS ARE SHOWING A CURRENT WAVE ACROSS IA/MO MOVING
INTO THE AREA DURING THE MID TO LATE EVENING HOURS TONIGHT. THIS IS
THE SCENARIO THAT SEEMS MOST LIKELY TO OCCUR RIGHT NOW...HOWEVER THE
CONFIDENCE IS STILL RATHER LOW AS TO THE EXACT EVOLUTION OF THIS.
WITH THE LOW CONFIDENCE...WE HAVE ONLY INCLUDED A CB MENTION FOR NOW
BETWEEN 23Z AND 07Z TONIGHT FROM WEST TO EAST. ANY THREAT OF
CONVECTION WILL BE EVEN OF LOWER CONFIDENCE AFTER THIS EVENING...SO
WE HAVE LEFT IT OUT FOR NOW AFTER 07Z TONIGHT. THIS WILL HAVE TO BE
REFINED AS THE PICTURE BECOMES MORE CLEAR.

&&

.MARINE...(400 AM EDT WED MAY 11 2011)
VISIBILITY ISSUES RELATED TO FOG AND HAZE WILL LIKELY BECOME AN
ISSUE LATER TODAY THROUGH THURSDAY INTO FRIDAY. IN ADDITION THE
THREAT OF THUNDERSTORMS WILL POSE A HAZARD TO MARINERS FROM THIS
AFTERNOON THROUGH MIDDAY FRIDAY.

&&

.HYDROLOGY...(400 AM EDT WED MAY 11 2011)
ONLY ONE RIVER FLOOD ADVISORY REMAINS. COVERAGE/INTENSITY OF
SCATTERED THUNDERSTORMS TODAY THROUGH FRIDAY SHOULD BE TOO LOW TO
HAVE A SIGNIFICANT IMPACT ON RIVER LEVELS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:    LAURENS
SHORT TERM:  LAURENS/MEADE
LONG TERM:   MJS
AVIATION:    NJJ
MARINE:      LAURENS
HYDROLOGY:   LAURENS
Hazardous weather outlook, May 11, 2:45 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 PM EDT WED MAY 11 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-121000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
245 PM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON NORTH OF HIGHWAY U.S. 10
COULD PRODUCE SOME HAIL AND LOCALLY HEAVY RAINFALL AS THEY MOVE EAST
AT AROUND 15 MPH. STORMS ARE POSSIBLE OVER THE ENTIRE AREA TONIGHT
AND SOME MAY BE SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE INTO SATURDAY. AN ISOLATED
SEVERE THUNDERSTORM MAY OCCUR...WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY RISKS. LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ844>849-121000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
245 PM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS NORTH OF LUDINGTON THIS AFTERNOON COULD
PRODUCE SOME HAIL AND LOCALLY HEAVY RAINFALL AS THEY MOVE EAST AT
AROUND 15 MPH.  STORMS ARE POSSIBLE OVER THE ENTIRE AREA TONIGHT AND
SOME MAY BE SEVERE WITH LARGE HAIL.

AREAS OF FOG COULD LEAD TO AREAS OF LOW VISIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A RISK FOR THUNDERSTORMS WILL EXIST INTO SATURDAY. IN ADDITION
WINDS AND WAVES WILL BE ON THE INCREASE THIS WEEKEND. AREAS OF FOG
COULD LEAD TO AREAS OF LOW VISIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MEADE

In the hours before

Special weather statement, May 11, 9:14 AM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
914 AM EDT WED MAY 11 2011

MIZ037-111415-
MASON-
914 AM EDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 909 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWEST MASON COUNTY...MOVING
NORTHEAST AT 25 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4419 8637 4418 8637 4417 8607 4404 8645
      4409 8648 4412 8644 4417 8640 4418 8637
      4419 8639 4420 8637
TIME...MOT...LOC 1313Z 244DEG 21KT 4417 8638

93
Local storm report, May 11, 9:51 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
951 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             1 SSW FREESOIL          44.09N 86.22W
05/11/2011  M0.70 INCH       MASON              MI   EMERGENCY MNGR

            COUNTY DEPUTY PASSED ALONG TO EM THE HAIL REPORT. VERY
            HEAVY RAIN ALSO OCCURING.

&&

GWETZEL
Local storm report, May 11, 10:24 AM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1024 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             5 SE LUDINGTON          43.90N 86.38W
05/11/2011  M0.25 INCH       MASON              MI   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED NEAR CHAUVEZ AND BRYE ROADS.
            STARTED TO ACCUMULATE IN SMALL AMOUNTS.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:04 AM EDTSpecial Marine WarningGRR74 min
May 11, 9:22 AM EDTSevere Thunderstorm WarningGRRMason38 min
May 11, 9:52 AM EDTSevere Thunderstorm WarningGRRLake, Mason, Newaygo, Oceana38 min
May 11, 10:02 AM EDTSpecial Marine WarningGRR53 min
May 11, 10:22 AM EDTAreal Flood AdvisoryGRRLake, Mason, Oceana6 hr
May 11, 11:06 AM EDTFlash Flood WarningGRRLake5 hr
May 11, 12:09 PM EDTSevere Thunderstorm WarningGRRLake, Mason51 min
May 11, 2:58 PM EDTFlash Flood WarningGRROsceola3 hr
May 11, 7:14 PM EDTSpecial Weather StatementGRRLake, Mason61 min
May 11, 7:52 PM EDTSpecial Marine WarningGRR113 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.